# SDR ASAA2020051432724

- Difficulty date: May 12, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 23,037 hours, 7,514 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LT ILLUMINATES ON RECALL AND RESETS WHEN M/C RESET. GROUNDED - YES. #2 PZTC SHOWS FLT DECK TRIM VALVE FAULT IN FFR. RESET FAULT. FAULT DID NOT RETURN AFTER SEVERAL VERIFY TESTS. GVI ON TRIM VALVE OPS IS SMOOTH & SOUNDS NORMAL. BITE TEST #2 PZTC GOOD. REF B737-900 FIM 21-62/T832. FUNCT CHECK SAME TRIM VALVE WITH PACK OPERATION GOOD.
